ask for the Candida blood test - if that is elevated then demand a stool test as well - which will pinpoint the type of
yeast that may be causing your hives!
((just a thought))
p.s. you don't eat Splenda do you? that causes major hives and not a lot of people know about it!
Thanks for responding to my message.
I do eat Splenda now and then. But when the hives came on, I wasn't using Splenda back then. However I was drinking alot of Coke Zero and Diet Coke.
Do you think aspartame, which is the sweetner in those drinks could cause hives?? I know its not good for you. Any thoughts?
Yes, aspartame can cause allergy!! and hives! (rash)
I would cut it out of your diet for a good 2 weeks and
see what happens - it's worth a shot!
My husband swears that diet coke causes him to itch!!!
Hi .. i have have chronic hives for approx. 12 yrs. the dr. i saw gave me allegra which you are supposed to take once a day, it relieved the iching for the day. so i had another dr had me try Chlor-Trimeton which i found i did not have to take once a day.. maybe every 3 to 4 days.. if i did not have the Chlor-Trimeton i would scratch my skin so badly it would bleed. and leave nice little round wholes in my skin that would take a long time to heal.. "Work it course" huh!!!
If the Chlor-Trimeton stopped working i would just die.. the itching is madning madning i say !!!!!!
I can`t really give you any advice, but I just will send my prayers out to you. I am a 16 yr old female and I`ve had severe hives for a little over 6 months now. They don`t know what the cause of mine are. I`ve recently developed a new condition. This whole process sucks. Doctors seem to be clueless as to how to treat hives. I too started off on a steroid pack, zyrtec, and claritin. Now because off this other condition that is similar to an allergic reaction and they also have no clue to I am on prednisone twice a day, zyrtec, allergra twice a day, ranitidine, and singular. I still have whatever this condition is and although it helps a little it never completely goes away. So again, good luck and god bless. Just wanted to show some support because I know most people don`t understand what this puts us through especially during the summer where clothing can`t hide them.
did that medication make your hives go away or just stop itching? Sorry woody to be asking questions on your post, I am just really curious.